Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1994
Severe Thunderstorm Warning 433, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Nov 3, 1994, 4:23 PM CST for Craig County, Rogers County, Oklahoma. It was in force for 58 min.
The area
The counties it named.
The facts
- Issued
- Nov 3, 1994, 4:23 PM CST (22:23 UTC)
- Expired
- Nov 3, 1994, 5:21 PM CST
- In force
- 58 min
- Issued by
- NWS Tulsa, OK
- Area
- Whole counties
Counties Craig County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 46 km from the middle of the area, began a volume at 22:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KUMN), launched 12:00Z, 10.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 281 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 1209 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 3, 4:12 PM CST, 11 minutes earlier.
Area forecast discussion, Nov 3, 4:12 PM CST, 11 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA NATIONAL WEATHER SERVICE TULSA OK 410 PM CST THU NOV 3 1994 TSTMS FORMING OVER VIRTUALLY ALL OF FA WITH AMPLE MOISTURE IN SERN ZNS AND SURFACE HEATING IN NERN ZNS. MORNING SOUNDINGS SHOD LITTLE CAPPING AND STEEP LAPSE RATES TO WORK WITH. CD FNT STILL APPRS AHD OF SCHDL. NEXRAD SHOS FNT ALRDY INTO NWRN ZNS. AM WONDERING IF IT WL STALL OUT OVR NERN ZNS TEMPORARILY TMRW. THUS A BIG ? OF TIMING. BLV PCPN WL CONTINUE BHND FNT WITH MAJORITY OF PVA TRACKING ACRS FA EARLY SAT MORN. ALSO WRAP AROUND MOISTURE MAY AFFECT XTRM NE ZNS SAT AFTN. ETA IS MDL OF CHOICE FOR UPPR LVLS. NGM IS TO FAST AND TO FAR N AND AVN TO SLO. BLV AVN HANDLED BEST AT SFC WI"TH SAGGING OF FNT OVR TX. ZNS BHND SCHDL DUE TO SVR WX. 21 TUL 63/67 46/56 7652 MLC 69/74 56/62 8742 BVO 56/64 44/52 6652 IDB 68/74 58/60 6852 .TUL...NONE.
In the hours before
Local storm report, Nov 3, 3:32 PM CST, 51 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA, OK
332 PM CST THU NOV 03 1994
TIME (CST) COUNTY/STATE EVENT
310 PM TULSA/OK DIME AND NICKEL SIZE HAIL IN NORTHEAST
COLLINSVILLE
330 PM ROGERS/OK DIME SIZE HAIL IN OOLAGAHLocal storm report, Nov 3, 3:33 PM CST, 50 minutes before
STORM REPORT
NATIONAL WEATHER SERVICE TULSA, OK
332 PM CST THU NOV 03 1994
TIME (CST) COUNTY/STATE EVENT
310 PM TULSA/OK DIME AND NICKEL SIZE HAIL IN NORTHEAST
0 COLLINSVILLE
330 PM ROGERS/OK DIME SIZE HAIL IN OOLAGAHSpecial weather statement, Nov 3, 3:54 PM CST, 29 minutes before
OKZ060-061-064-066-067-032300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 354 PM CST THU NOV 3 1994 AT 350 PM...RADAR INDICATED A SHORT LINE OF THUNDERSTORMS FROM CATOOSA TO BROKEN ARROW TO SLICK IN SOUTHEAST CREEK COUNTY. THIS LINE IS MOVING TO THE EAST NORTHEAST AROUND 25 MPH. VERY HEAVY RAIN...GUSTY WINDS AND SOME SMALL HAIL MAY BE EXPECTED ANYWHERE ALONG THIS LINE. A TORNADO WATCH REMAINS IN EFFECT FOR EASTERN OKLAHOMA UNTIL 6 PM.
Special weather statement, Nov 3, 3:55 PM CST, 28 minutes before
OKZ060-061-064-066-067-032300- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 354 PM CST THU NOV 3 1994 AT 350 PM...RADAR INDICATED A SHORT LINE OF THUNDERSTORMS FROM CATOOSA TO BROKEN ARROW TO SLICK IN SOUTHEAST CREEK COUNTY. THIS LINE IS MOVING TO THE EAST NORTHEAST AROUND 25 MPH. VERY HEAVY RAIN...GUSTY WINDS AND SOME SMALL HAIL MAY BE EXPECTED ANYWHERE ALONG THIS LINE. A TORNADO WATCH REMAINS IN EFFECT FOR EASTERN OKLAHOMA UN^TIL 6 PM.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 7:30 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 45 min |
| Nov 3, 8:00 AM CST | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee | 60 min |
| Nov 3, 8:41 AM CST | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 49 min |
| Nov 3, 9:44 AM CST | Flash Flood Warning | TSA | Adair, Sequoyah | 2 hr |
| Nov 3, 11:27 AM CST | Severe Thunderstorm Warning | TSA | Latimer | 33 min |
| Nov 3, 11:49 AM CST | Severe Thunderstorm Warning | TSA | LeFlore | 41 min |
| Nov 3, 12:43 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore | 47 min |
| Nov 3, 1:04 PM CST | Severe Thunderstorm Warning | TSA | Haskell | 41 min |
| Nov 3, 1:28 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 47 min |
| Nov 3, 2:57 PM CST | Severe Thunderstorm Warning | TSA | Rogers, Tulsa | 48 min |
| Nov 3, 3:38 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 37 min |
| Nov 3, 4:05 PM CST | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 55 min |
| Nov 3, 4:41 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 64 min |
| Nov 3, 4:49 PM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore | 4 hr |
| Nov 3, 5:40 PM CST | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 65 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 1994Every severe thunderstorm warning in 1994
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.